# SDR DALA1517869236

- Difficulty date: January 3, 2012
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 26,683 hours, 18,315 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Not Reported
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG - INSP/REPLACED RETRACT ACTUATOR SUPPORT FITTINGS.  REPAIRED IAW EA 02-093855-03.
